MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL¿ PROTECTOR P55; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD PHASEAL¿ PROTECTOR P55; INTRAVASCULAR ADMINISTRATION SET
Model Number 515117
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported bd phaseal¿ protector p55 had foreign matter.The following information was provided by the initial reporter: "while the nurse was preparing the medicine, they saw hair in the projector.".
 
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation summary: two photos were provided to our quality team for investigation.Upon visually inspecting the photo, a hair was observed inside the packaging.A device history review was performed for the reported lot 2106114 , no deviations or non-conformance's were identified during the manufacturing process that could have contributed to this issue.Manufacturing for this product is performed in a clean room which is kept under a positive pressure to reduce the chance of foreign matter.Final products in this manufacturing line, for this reference are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures.All individuals are required to follow proper gowning procedures before entering the room, including hair protection.While we could not identify a direct issue, the root cause of this incident is due to personnel not following the proper gowning procedure.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD PHASEAL¿ PROTECTOR P55
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13624751
Report Number3003152976-2022-00083
Device Sequence Number12026953
Product Code ONB
UDI-Device Identifier30382905151171
UDI-Public30382905151171
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K130197
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number515117
Device Catalogue Number515117
Device Lot Number2106114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2022
Supplement Date Received by Manufacturer03/30/2022
Initial Report FDA Received Date02/28/2022
Supplement Report FDA Received Date04/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown